Alert archive / New York / Wind Advisories in 2019

Wind Advisory 8, NWS New York, NY

October 9, 2019Suffolk County, New York; Southeastern Connecticut Planning Region, Connecticut

NWS New York, NY issued this wind advisory at Oct 9, 2019, 12:10 PM EDT for Suffolk County, New York; Southeastern Connecticut Planning Region, Connecticut. It took effect at Oct 10, 2019, 6:00 AM EDT. It was in force for 22 hr.

The area

The counties it named.

The facts

Issued
Oct 9, 2019, 12:10 PM EDT (16:10 UTC)
In effect from
Oct 10, 2019, 6:00 AM EDT
Expired
Oct 11, 2019, 3:53 AM EDT
In force
22 hr
Issued by
NWS New York, NY

Counties Southeastern Connecticut Planning Region, CT, Suffolk County, NY

The radar

The Brookhaven radar (KOKX), 56 km from the middle of the area, began a volume at 16:15 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Brookhaven, NY (KOKX), launched 12:00Z, 4.2 hours before the alert went out and 56 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Brookhaven, NY at 12:00Z on 2019-10-09Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Brookhaven, NY at 12:00Z on 2019-10-09The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 36 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
706 m above ground
0-6 km bulk shear
14 kt
0-1 km storm-relative helicity
36 m²/s²
0-3 km storm-relative helicity
175 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

337 
WWUS71 KOKX 091610
NPWOKX

URGENT - WEATHER MESSAGE
National Weather Service New York NY
1210 PM EDT Wed Oct 9 2019

NYZ078-080-100015-
/O.NEW.KOKX.WI.Y.0008.191010T1000Z-191010T2200Z/
Northwestern Suffolk-Southwestern Suffolk-
1210 PM EDT Wed Oct 9 2019

...WIND ADVISORY IN EFFECT FROM 6 AM TO 6 PM EDT THURSDAY...

The National Weather Service in Upton has issued a Wind Advisory,
which is in effect from 6 AM to 6 PM EDT Thursday.

* WINDS...North 20 to 30 mph with gusts up to 50 mph.

* TIMING...Thursday morning until Thursday evening. 

* IMPACTS...Strong winds may blow down limbs, trees, and power
  lines. Scattered power outages may occur.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Wind Advisory is issued when sustained winds of 31 to 39 mph,
or gusts of 46 to 57 mph, are expected or occurring. Winds this
strong can make driving difficult, especially for high profile
vehicles, in open areas, and on elevated roads and bridges. Use
extra caution.

&&

$$

NYZ079-081-100015-
/O.NEW.KOKX.WI.Y.0008.191010T1000Z-191011T1000Z/
Northeastern Suffolk-Southeastern Suffolk-
1210 PM EDT Wed Oct 9 2019

...WIND ADVISORY IN EFFECT FROM 6 AM THURSDAY TO 6 AM EDT
FRIDAY...

The National Weather Service in Upton has issued a Wind Advisory,
which is in effect from 6 AM Thursday to 6 AM EDT Friday.

* WINDS...North 25 to 35 mph with gusts up to 55 mph.

* TIMING...Thursday morning until Friday morning. 

* IMPACTS...Strong winds may blow down limbs, trees, and power
  lines. Scattered power outages may occur.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Wind Advisory is issued when sustained winds of 31 to 39 mph,
or gusts of 46 to 57 mph, are expected or occurring. Winds this
strong can make driving difficult, especially for high profile
vehicles, in open areas, and on elevated roads and bridges. Use
extra caution.

&&

$$
4 follow-up statements
150 
WWUS71 KOKX 091934
NPWOKX

URGENT - WEATHER MESSAGE
National Weather Service New York NY
334 PM EDT Wed Oct 9 2019

CTZ008-012-101000-
/O.EXA.KOKX.WI.Y.0008.191010T1000Z-191010T2200Z/
Northern New London-Southern New London-
334 PM EDT Wed Oct 9 2019

...WIND ADVISORY IN EFFECT FROM 6 AM TO 6 PM EDT THURSDAY...

The National Weather Service in Upton has issued a Wind Advisory,
which is in effect from 6 AM to 6 PM EDT Thursday.

* WINDS...North 20 to 30 mph with gusts up to 50 mph.

* TIMING...Thursday morning until Thursday evening.

* IMPACTS...Strong winds may blow down limbs, trees, and power
  lines. Scattered power outages may occur.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Wind Advisory is issued when sustained winds of 31 to 39 mph,
or gusts of 46 to 57 mph, are expected or occurring. Winds this
strong can make driving difficult, especially for high profile
vehicles, in open areas, and on elevated roads and bridges. Use
extra caution.

&&

$$

NYZ078-080-101000-
/O.CON.KOKX.WI.Y.0008.191010T1000Z-191010T2200Z/
Northwestern Suffolk-Southwestern Suffolk-
334 PM EDT Wed Oct 9 2019

...WIND ADVISORY REMAINS IN EFFECT FROM 6 AM TO 6 PM EDT
THURSDAY...

* WINDS...North 20 to 30 mph with gusts up to 50 mph.

* TIMING...Thursday morning until Thursday evening.

* IMPACTS...Strong winds may blow down limbs, trees, and power
  lines. Scattered power outages may occur.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Wind Advisory is issued when sustained winds of 31 to 39 mph,
or gusts of 46 to 57 mph, are expected or occurring. Winds this
strong can make driving difficult, especially for high profile
vehicles, in open areas, and on elevated roads and bridges. Use
extra caution.

&&

$$

NYZ079-081-101000-
/O.CON.KOKX.WI.Y.0008.191010T1000Z-191011T1000Z/
Northeastern Suffolk-Southeastern Suffolk-
334 PM EDT Wed Oct 9 2019

...WIND ADVISORY REMAINS IN EFFECT FROM 6 AM THURSDAY TO 6 AM EDT
FRIDAY...

* WINDS...Northeast 25 to 35 mph with gusts up to 50 mph.

* TIMING...Thursday morning until Friday morning.

* IMPACTS...Strong winds may blow down limbs, trees, and power
  lines. Scattered power outages may occur.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Wind Advisory is issued when sustained winds of 31 to 39 mph,
or gusts of 46 to 57 mph, are expected or occurring. Winds this
strong can make driving difficult, especially for high profile
vehicles, in open areas, and on elevated roads and bridges. Use
extra caution.

&&

$$
717 
WWUS71 KOKX 100850
NPWOKX

URGENT - WEATHER MESSAGE
National Weather Service New York NY
450 AM EDT Thu Oct 10 2019

NYZ078-080-102100-
/O.CON.KOKX.WI.Y.0008.191010T1000Z-191010T2200Z/
Northwestern Suffolk-Southwestern Suffolk-
450 AM EDT Thu Oct 10 2019

...WIND ADVISORY REMAINS IN EFFECT UNTIL 6 PM EDT THIS EVENING...

* WINDS...North 20 to 30 mph with gusts up to 50 mph.

* TIMING...Thursday morning until Thursday evening.

* IMPACTS...Strong winds may blow down limbs, trees, and power 
  lines. Scattered power outages are expected.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Wind Advisory is issued when sustained winds of 31 to 39 mph,
or gusts of 46 to 57 mph, are expected or occurring. Winds this
strong can make driving difficult, especially for high profile
vehicles, in open areas, and on elevated roads and bridges. Use
extra caution.

&&

$$

NYZ079-081-102100-
/O.CON.KOKX.WI.Y.0008.191010T1000Z-191011T1000Z/
Northeastern Suffolk-Southeastern Suffolk-
450 AM EDT Thu Oct 10 2019

...WIND ADVISORY REMAINS IN EFFECT UNTIL 6 AM EDT FRIDAY...

* WINDS...Northeast 25 to 35 mph with gusts up to 50 mph.

* TIMING...Thursday morning until Friday morning.

* IMPACTS...Strong winds may blow down limbs, trees, and power 
  lines. Scattered power outages are expected.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Wind Advisory is issued when sustained winds of 31 to 39 mph,
or gusts of 46 to 57 mph, are expected or occurring. Winds this
strong can make driving difficult, especially for high profile
vehicles, in open areas, and on elevated roads and bridges. Use
extra caution.

&&

$$

CTZ008-012-102100-
/O.CON.KOKX.WI.Y.0008.191010T1000Z-191010T2200Z/
Northern New London-Southern New London-
450 AM EDT Thu Oct 10 2019

...WIND ADVISORY REMAINS IN EFFECT UNTIL 6 PM EDT THIS EVENING...

* WINDS...North 15 to 25 mph with gusts up to 50 mph.

* TIMING...Thursday morning until Thursday evening.

* IMPACTS...Strong winds may blow down limbs, trees, and power 
  lines. Scattered power outages are expected.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Wind Advisory is issued when sustained winds of 31 to 39 mph,
or gusts of 46 to 57 mph, are expected or occurring. Winds this
strong can make driving difficult, especially for high profile
vehicles, in open areas, and on elevated roads and bridges. Use
extra caution.

&&

$$
900 
WWUS71 KOKX 101722
NPWOKX

URGENT - WEATHER MESSAGE
National Weather Service New York NY
122 PM EDT Thu Oct 10 2019

NYZ078-080-110600-
/O.EXT.KOKX.WI.Y.0008.000000T0000Z-191011T0600Z/
Northwestern Suffolk-Southwestern Suffolk-
122 PM EDT Thu Oct 10 2019

...WIND ADVISORY NOW IN EFFECT UNTIL 2 AM EDT FRIDAY...

* WHAT...North winds 20 to 30 mph with gusts up to 50 mph.

* WHERE...Western Suffolk County NY.

* WHEN...Until 2 AM EDT Friday.

* IMPACTS...Strong winds may blow down limbs, trees, and power
  lines. Scattered power outages are possible.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Wind Advisory is issued when sustained winds of 31 to 39 mph,
or gusts of 46 to 57 mph, are expected or occurring. Winds this
strong can make driving difficult, especially for high profile
vehicles, in open areas, and on elevated roads and bridges. Use
extra caution.

&&

$$

CTZ008-012-110600-
/O.EXT.KOKX.WI.Y.0008.000000T0000Z-191011T1000Z/
Northern New London-Southern New London-
122 PM EDT Thu Oct 10 2019

...WIND ADVISORY NOW IN EFFECT UNTIL 6 AM EDT FRIDAY...

* WHAT...North winds 15 to 25 mph with gusts up to 50 mph.

* WHERE...New London County CT.

* WHEN...Until 6 AM EDT Friday.

* IMPACTS...Strong winds may blow down limbs, trees, and power
  lines. Scattered power outages are possible.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Wind Advisory is issued when sustained winds of 31 to 39 mph,
or gusts of 46 to 57 mph, are expected or occurring. Winds this
strong can make driving difficult, especially for high profile
vehicles, in open areas, and on elevated roads and bridges. Use
extra caution.

&&

$$

NYZ079-081-110600-
/O.CON.KOKX.WI.Y.0008.000000T0000Z-191011T1000Z/
Northeastern Suffolk-Southeastern Suffolk-
122 PM EDT Thu Oct 10 2019

...WIND ADVISORY REMAINS IN EFFECT UNTIL 6 AM EDT FRIDAY...

* WHAT...Northeast winds 25 to 35 mph with gusts up to 50 mph.

* WHERE...Eastern Suffolk County NY.

* WHEN...Until 6 AM EDT Friday.

* IMPACTS...Strong winds may blow down limbs, trees, and power
  lines. Scattered power outages are possible.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Wind Advisory is issued when sustained winds of 31 to 39 mph,
or gusts of 46 to 57 mph, are expected or occurring. Winds this
strong can make driving difficult, especially for high profile
vehicles, in open areas, and on elevated roads and bridges. Use
extra caution.

&&

$$
897 
WWUS71 KOKX 110753
NPWOKX

URGENT - WEATHER MESSAGE
National Weather Service New York NY
353 AM EDT Fri Oct 11 2019

...WIND ADVISORY IS CANCELLED...

CTZ008-012-NYZ079-081-110900-
/O.CAN.KOKX.WI.Y.0008.000000T0000Z-191011T1000Z/
Northern New London-Southern New London-Northeastern Suffolk-
Southeastern Suffolk-
Including the cities of Franklin, Norwich, Lebanon, New London, 
Groton, Brookhaven National Laboratory, Wading River, Calverton, 
Southold, Gardner's Island, Mastic, Hampton Bays, Mastic Beach, 
Manorville, Center Moriches, Springs, and East Moriches
353 AM EDT Fri Oct 11 2019

...WIND ADVISORY IS CANCELLED...

The National Weather Service in Upton has cancelled the Wind
Advisory. 

Winds are not reaching Wind Advisory criteria, thus the Wind
Advisory is cancelled.

$$

What forecasters said that day

The local office's own words before this wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS New York, NY wrote its last area forecast discussion before this wind advisory went out at Oct 9, 9:58 AM EDT, 2 hours 12 minutes earlier.

Area forecast discussion, Oct 9, 9:58 AM EDT, 2 hours 12 minutes before
Area Forecast Discussion
National Weather Service New York NY
958 AM EDT Wed Oct 9 2019

.SYNOPSIS...
High pressure will remain well north of the area through Friday.
Meanwhile, low pressure south of Long Island will move only slowly
through Friday before gradually drifting east Friday night into
Saturday. A weakening cold front will move across Saturday night
into Sunday, with high pressure building behind the front early next
week.

&&

.NEAR TERM /THROUGH TONIGHT/...
Mid level shortwave approaching from the west is providing a
good amount of upward motion over the region this morning. Rain
has become widespread over Long Island and southern Connecticut
and should continue into the afternoon. The coverage of rain may
be more scattered from the New York City metro on north and
west. Have adjusted PoPs to categorical east of the city, likely
in and around the NYC metro and Hudson River corridor and then
chance for the north and west interior.

The shortwave energy is progged to merge with energy off the
coast later this afternoon and evening as low pressure deepens
southeast of Long Island. This will temporarily bring an end to
the widespread rain for tonight with the highest chance out
east.

Rainfall may be briefly moderate at times into this afternoon,
but should become lighter in intensity by evening. Rainfall
amounts between a quarter and half inch are expected today.

In addition to the rain, winds will gradually increase across
the area as the gradient tightens between the strengthening low
offshore and high pressure over northern New England and eastern
Canada. Gusts of 25-35 mph along the coast today will increase
to 30-40 mph overnight, potentially higher over the Twin Forks
of Long Island. Farther inland, gusts will generally remain
between 15-25 mph.

High temperatures may have already occurred across Long Island
and southern Connecticut due to increasing rain and cloud cover.
Overall temps will be in the 50s today. Lows tonight ranging
from the mid 40s north and west to around 50 at the coast.

&&

.SHORT TERM /THURSDAY THROUGH THURSDAY NIGHT/...
The low makes its closest approach during the day on Thursday before
gradually beginning to drift south Thursday night. Rain will
continue off and on throughout this time period, with the best
chances and highest amounts expected from roughly New York City
east. See the hydrology section below for more details on rainfall
totals associated with this system. North-northeast winds will
continue to increase through the day on Thursday, with gusts of
35-45 mph possible along the coast. Again, gusts could be higher
across the Twin Forks of Long Island during this period, where a
Wind Advisory may be needed for Thursday and Thursday night.

Temperatures once again will be below normal during the day, with
highs around 60, and overnight lows again falling into the 40s and
50s.

&&

.LONG TERM /FRIDAY THROUGH TUESDAY/...
The offshore low will continue to gradually drift to the south on
Friday before ejecting east Friday night into Saturday ahead of next
vigorous but slowing trough. This trough is slowed in this blocked
pattern as it lifts north of the Great Lakes region late this
weekend into early next week.

Rain chances will decrease through the day on Friday as the low
drifts south, although winds will be much slower to diminish, with
gusty north-northeast flow continuing throughout the day. Once the
western Atlantic low pulls away, a weakening cold front way out
ahead of the upstream trough passes Sat night into Sunday, with
little fanfare other than a few showers and clouds.

Temperatures will begin below normal due to clouds and northerly
winds. Temperatures will moderate over the weekend into early next
week closer to normal levels as the storm pulls away.

&&

.AVIATION /14Z WEDNESDAY THROUGH SUNDAY/...
Deepening low pressure over the western Atlantic will become
nearly stationary through the end of the week, while strong
high pressure resides to the north across eastern Canada.

This will result in a persistence type of forecast with strong
N-NE winds at 15-20 kt with gusts to around 25 kt, highest at
the coast. Gusts on Thursday will increase to 30 to 40 kt at the
coast, with the upper end of the range occurring east of the
NYC terminals. Across the interior, gusts will 20-25 kt.

VFR to start the TAF period, however MVFR ceilings develop this
morning as showers approach the terminals. KSWF will likely
remain VFR most of the period.

   ...NY Metro Enhanced Aviation Weather Support...

Detailed information, including hourly TAF wind component forecasts,
can be found at: http:/www.weather.gov/zny/n90

KJFK TAF Comments: Amendments are likely for ceilings and
visibility changes.

The afternoon KJFK haze potential forecast is YELLOW...which
implies slant range visibility 4-6SM outside of cloud.

KLGA TAF Comments: Amendments are likely for ceilings and
visibility changes.

The afternoon KLGA haze potential forecast is YELLOW...which
implies slant range visibility 4-6SM outside of cloud.

KEWR TAF Comments: Amendments are likely for ceilings and
visibility changes.

The afternoon KEWR haze potential forecast is YELLOW...which
implies slant range visibility 4-6SM outside of cloud.

KTEB TAF Comments: Amendments are likely for ceilings and
visibility changes.

KHPN TAF Comments: Amendments are likely for ceilings and
visibility changes.

KISP TAF Comments: Amendments are likely for ceilings and
visibility changes.

.OUTLOOK FOR 15Z THURSDAY THROUGH SUNDAY...
.Thurs morning-Friday...MVFR or lower possible with a chance of
rain. NE wind gusts 25-30 kt possible.
.Saturday...MVFR early becoming VFR late.
.Sunday...VFR.

&&

.MARINE...
North-northeast winds will continue to increase in response to a
strengthening pressure gradient between high pressure to the north
and developing storm to the south.

All watches have been converted to warnings on the waters, with
a Storm Warning now in effect east of Moriches Inlet beginning
Thursday morning and Gale Warnings in effect on the non-ocean
waters beginning tonight for the eastern Sound and Peconic and
Gardiners Bays and Thursday morning farther west. The strongest
gusts are expected Thursday into Thursday night, with gusts of
35-45 kt in areas with a Gale Warning and gusts to around 50 kt
in the Storm Warning. Seas on the ocean will increase to 12-17
feet tonight into Thursday night before gradually diminishing.

Gales likely linger into Friday, then winds will finally
diminish this weekend as the storm pulls away. Seas are expected
to remain elevated into the weekend, but will start to subside
as winds diminish.

&&

.HYDROLOGY...
Rainfall amounts through the day on Friday are expected to range
from 0.25" to 0.75" west of New York City to 1.5" to 2.5" across
portions of eastern Long Island and southeast Connecticut. No
widespread hydrologic issues are expected at this time due to
the long duration of the event and episodic nature of any
heavier rainfall.

&&

.TIDES/COASTAL FLOODING...
A coastal flood advisory and watch have been issued for
portions of the area through Thursday with initial impacts
mainly across the south shore shore and eastern bays of Long
Island, as well as the north facing coastlines of the twin Forks
of Long Island.

There are likely going to be several rounds of minor to
moderate coastal flooding carrying into the high tide cycles on
Friday. This is due to a coastal low deepening over the western
Atlantic the next 24 to 36 hours, approaching the 40N...70W
benchmark Thursday morning, then meandering just south of this
location through Saturday before lifting out to the east.

Confidence continues to increase in the low track, which favors
a more northerly flow Thursday into Friday, which should limit
impacts across Long Island Sound. However, high seas and tidal
piling will be more favorable across the southern and eastern
bays of Long Island. Tidal departures of 2 to 3 ft above normal
are expected.

Additionally, high surf will result in beach flooding and
erosion Thu into Fri morning.

&&

.EQUIPMENT...
NYC NOAA Weather Radio Station KWO35 (162.55 MHz) remains off
the air.

&&

.OKX WATCHES/WARNINGS/ADVISORIES...
CT...None.
NY...Coastal Flood Watch Thursday evening for NYZ080-179.
     Coastal Flood Advisory from 5 AM to 10 AM EDT Thursday for
     NYZ079>081-178-179.
NJ...None.
MARINE...Small Craft Advisory until 6 AM EDT Thursday for ANZ335-338-
     345.
     Gale Warning from 6 AM Thursday to 6 AM EDT Friday for ANZ335-
     338-345.
     Small Craft Advisory until 6 PM EDT this evening for ANZ330-
     340.
     Gale Warning from 6 PM this evening to 6 AM EDT Friday for
     ANZ330-340.
     Gale Warning until 6 AM EDT Friday for ANZ353-355.
     Storm Warning from 6 AM Thursday to 6 AM EDT Friday for ANZ350.
     Gale Warning until 6 AM EDT Thursday for ANZ350.

&&

SYNOPSIS...FEB/PW
NEAR TERM...FEB
SHORT TERM...FEB
LONG TERM...FEB/PW
AVIATION...IRD
MARINE...FEB/PW
HYDROLOGY...FEB/PW
TIDES/COASTAL FLOODING...
EQUIPMENT...
Hazardous weather outlook, Oct 9, 4:54 AM EDT, 7 hours 16 minutes before
Hazardous Weather Outlook
National Weather Service New York NY
454 AM EDT Wed Oct 9 2019

CTZ005>012-NJZ002-004-006-103>108-NYZ067>075-078-176-177-100900-
Northern Fairfield-Northern New Haven-Northern Middlesex-
Northern New London-Southern Fairfield-Southern New Haven-
Southern Middlesex-Southern New London-Western Passaic-
Eastern Passaic-Hudson-Western Bergen-Eastern Bergen-Western Essex-
Eastern Essex-Western Union-Eastern Union-Orange-Putnam-Rockland-
Northern Westchester-Southern Westchester-New York (Manhattan)-Bronx-
Richmond (Staten Island)-Kings (Brooklyn)-Northwestern Suffolk-
Northern Queens-Northern Nassau-
454 AM EDT Wed Oct 9 2019

This Hazardous Weather Outlook is for southern Connecticut,
northeast New Jersey and southeast New York.

.DAY ONE...Today and tonight.

No hazardous weather is expected at this time.

.DAYS TWO THROUGH SEVEN...Thursday through Tuesday.

No hazardous weather is expected at this time.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

NYZ079-081-178-100900-
Northeastern Suffolk-Southeastern Suffolk-Southern Queens-
454 AM EDT Wed Oct 9 2019

...COASTAL FLOOD ADVISORY IN EFFECT FROM 5 AM TO 10 AM EDT
THURSDAY...

This Hazardous Weather Outlook is for southeast New York.

.DAY ONE...Today and tonight.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Coastal Flood Advisory.

.DAYS TWO THROUGH SEVEN...Thursday through Tuesday.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Coastal Flood Advisory.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

NYZ080-179-100900-
Southwestern Suffolk-Southern Nassau-
454 AM EDT Wed Oct 9 2019

...COASTAL FLOOD ADVISORY IN EFFECT FROM 5 AM TO 10 AM EDT
THURSDAY...
...COASTAL FLOOD WATCH IN EFFECT THURSDAY EVENING...

This Hazardous Weather Outlook is for southeast New York.

.DAY ONE...Today and tonight.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Coastal Flood Advisory.

.DAYS TWO THROUGH SEVEN...Thursday through Tuesday.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Coastal Flood Advisory.
   Coastal Flood Watch.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

ANZ335-338-345-100900-
Long Island Sound West of New Haven CT/Port Jefferson NY-
New York Harbor-
South Shore Bays from Jones Inlet through Shinnecock Bay-
454 AM EDT Wed Oct 9 2019

...GALE WARNING IN EFFECT FROM 6 AM THURSDAY TO 6 AM EDT FRIDAY...

This Hazardous Weather Outlook is for Atlantic coastal waters.

.DAY ONE...Today and tonight.

Hazardous weather is not expected at this time.

.DAYS TWO THROUGH SEVEN...Thursday through Tuesday.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Gale Warning.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

ANZ330-340-100900-
Long Island Sound East of New Haven CT/Port Jefferson NY-
Peconic and Gardiners Bays-
454 AM EDT Wed Oct 9 2019

...GALE WARNING IN EFFECT FROM 6 PM THIS EVENING TO 6 AM EDT
FRIDAY...

This Hazardous Weather Outlook is for Atlantic coastal waters.

.DAY ONE...Today and tonight.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Gale Warning.

.DAYS TWO THROUGH SEVEN...Thursday through Tuesday.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Gale Warning.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

ANZ353-355-100900-
Fire Island Inlet NY to Moriches Inlet NY out 20 nm-
Sandy Hook NJ to Fire Island Inlet NY out 20 nm-
454 AM EDT Wed Oct 9 2019

...GALE WARNING IN EFFECT UNTIL 6 AM EDT FRIDAY...

This Hazardous Weather Outlook is for Atlantic coastal waters.

.DAY ONE...Today and tonight.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Gale Warning.

.DAYS TWO THROUGH SEVEN...Thursday through Tuesday.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Gale Warning.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

ANZ350-100900-
Moriches Inlet NY to Montauk Point NY out 20 nm-
454 AM EDT Wed Oct 9 2019

...GALE WARNING IN EFFECT UNTIL 6 AM EDT THURSDAY...
...STORM WARNING IN EFFECT FROM 6 AM THURSDAY TO 6 AM EDT FRIDAY...

This Hazardous Weather Outlook is for Atlantic coastal waters.

.DAY ONE...Today and tonight.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Gale Warning.

.DAYS TWO THROUGH SEVEN...Thursday through Tuesday.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Storm Warning.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

The office that day

Everything else NWS New York, NY issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Oct 9, 3:50 AM EDTStorm WarningOKX48 hr
Oct 9, 4:47 AM EDTCoastal Flood WatchOKXNassau, Suffolk11 hr
Oct 9, 4:47 AM EDTCoastal Flood StatementOKXNassau, Queens, Suffolk11 hr
Oct 9, 4:47 AM EDTCoastal Flood AdvisoryOKXNassau, Queens, Suffolk30 hr
Oct 9, 4:15 PM EDTCoastal Flood WarningOKXNassau, Suffolk56 hr

Nearby

Wind Advisories in New York, 2019Wind Advisories in Connecticut, 2019Every wind advisory in 2019

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.